JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME INEQUALITIES FOR BIVARIATE MEANS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME INEQUALITIES FOR BIVARIATE MEANS
Du, Hongxia;
  PDF(new window)
 Abstract
In the paper, some new inequalities for certain bivariate means are obtained, which extend some known results.
 Keywords
bivariate means;inequalities;
 Language
English
 Cited by
1.
An optimal double inequality between geometric and identric means, Applied Mathematics Letters, 2012, 25, 3, 471  crossref(new windwow)
 References
1.
H. L. Alzer and S.-L. Qiu, Inequalities for means in two variables, Arch. Math. (Basel) 80 (2003), 201–215 crossref(new window)

2.
P. S. Bullen, Handbook of Means and Their Inequalities, Kluwer Acad. Publ., Dordrecht, 2003

3.
Y. H. Kim and Th. M. Rassias, Properties of some mean values and functional equations, Pan American Math. J. 12 (2002), no. 1, 65–79

4.
D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, Berlin, 1970

5.
E. Neuman and J. Sandor, Inequalities involving Stolarsky and Gini means, Math. Pannon. 14 (2003), no. 1, 29–44

6.
E. Neuman and J. S´andor, On certain means of two arguments and their extensions, Int. J. Math. Math. Sci. (2003), no. 16, 981–993 crossref(new window)

7.
E. Neuman and J. Sandor, Companion inequalities for certain bivariate means, Appl. Anal. Discrete Math. 3 (2009), no. 1, 46–51 crossref(new window)

8.
J. Sandor, On the identric and logarithmic means, Aequationes Math. 40 (1990), 261-270 crossref(new window)

9.
J. Sandor, A note on some inequalities for means, Arch. Math. (Basel) 56 (1991), 471–473 crossref(new window)

10.
J. Sandor, On certain inequalities for means, J. Math. Anal. Appl. 189 (1995), 602–606 crossref(new window)

11.
J. Sandor, On certain inequalities for means III, Arch. Math. (Basel) 76 (2001), 34-40 crossref(new window)

12.
J. Sandor and I. Rasa, Inequalities for certain means in two arguments, Nieuw Arch. Wisk. 15 (1997), 51-55

13.
J. Sandor and T. Trif, Some new inequalities for means of two arguments, Int. J. Math. Math. Sci. 25 (2001), no. 8, 525–532 crossref(new window)

14.
K. B. Stolarsky, The power and generalied logarithmic means, Amer. Math. Monthly 87 (1980), 545-548 crossref(new window)

15.
G. Toader and Th. M. Rassias, New properties of some mean values, J. Math. Anal. Appl. 232 (1999), no. 2, 376-383 crossref(new window)